# SDR SWAA030399

- Difficulty date: February 18, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 49,323 hours, 46,763 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion Pin
- Part number: 6546113
- Condition: Corroded
- Location: Lt & Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND BOTH LT AND RT MLG TRUNNION PINS CORRODED.  REMOVED AND REPLACED LT AND RT MLG TRUNNION PINS PER MM.
